Results 1 to 12 of 12
Like Tree5Likes
  • 1 Post By Anonymous
  • 1 Post By Foonie
  • 1 Post By Anonymous
  • 1 Post By Anonymous
Suboxone tapering experiences
  1. #1
    Foonie is offline New Member
    Join Date
    Feb 2017
    Posts
    7

    Default Suboxone tapering experiences

    I am tapering..been 4months to go from 2mg once a day down to .25 3times a day..ive been on.25 for 3 weeks.. i cant go 8 hrs without feeling WD.major Restless leg syndrome is always occuring,with normal cold symptoms... please help what am I doing wrong I'm being told I'm supposed to skip a day but if i cant go eight hours without withdrawals that affect my sleep n job ? Is this normal ? do I maintain where Im at ?does it get better ? ... this sucks been on it for 4 years

  2. #2
    Anonymous Guest

    Default

    Hi there,
    It takes a while. Wait till you feel normal. Three times a day at .25 is still .75. Too much to really start skipping. If it were me I would take a sliver until you feel good for atleast a week then try the 25% reduction every 4-5 days. 25% not to be confused with .25 mgs. Your doing great. Take it slow and lower your dose only when you feel stable. You will have to go down to .25 1x a day before you think of skipping days. For the amount of time you were on it you are doing great. After you reach .25 1x a day you may even want to take half of that before "jumping". There's a guy on here named dsh1234. Read his thread. May help. I'm at .125 and still not ready to skip days. Take your time. Slow and steady wins the race as Betty would say. Best of luck. You can do it.
    Last edited by Anonymous; 05-16-2017 at 10:01 AM.

  3. #3
    Ricky71 is offline Advanced Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    1,788

    Default

    Quote Originally Posted by Foonie View Post
    I am tapering..been 4months to go from 2mg once a day down to .25 3times a day..ive been on.25 for 3 weeks.. i cant go 8 hrs without feeling WD.major Restless leg syndrome is always occuring,with normal cold symptoms... please help what am I doing wrong I'm being told I'm supposed to skip a day but if i cant go eight hours without withdrawals that affect my sleep n job ? Is this normal ? do I maintain where Im at ?does it get better ? ... this sucks been on it for 4 years
    This forum does not get much traffic and doesn't really apply to your situation. You are better off starting a thread in the "Suboxone Treatment" forum, here's a link for you - https://www.drugs.com/forum/suboxone-treatment/

    You will get lots of great advice and support so start your new thread over there when you can?

  4. #4
    Foonie is offline New Member
    Join Date
    Feb 2017
    Posts
    7

    Default

    Thanks for the reply and help. Iam pushing to only do .25 at 6am and .25 at 6pm....it drives me crazy that after 8 hours i am yawnig,sneezing, achy and of course the dreaded RLS....did you experience WD's so quick as well? Also what is a sliver? .125?

  5. #5
    Anonymous Guest

    Default

    Hello Foonie,
    In January I started tapering from 1 mg. for a while before that I was on 2 mgs. What I did is I forced myself from the beginning to do one dose per day. If over 1 mg. do twice till you get to 1 mg. It sounds like you are doing .75 and it doen't seem like its enough. If you feel really bad like you explained try doing .50 2x a day. When you feel normal on that dose you can only reduce by 25%. Which would be from 1 mg to .75. You should not reduce till you feel ok. If you don't have a reason to do this quicky you will be better off doing it slowly. If you google syboxone taper chart and put your dosage in, it will tell you how much to reduce every 4 or 5 days. I didnt use the 4 or 5 days, I just reduced only when I felt good at that dose and again don't forget 25% is different from .25 mgs. The chart will show you. If you are at .75 and feel bad that means its not enough and you may have gone to quickly. A sliver is yes .125 and you should do slivers till you feel ok then start from that point. I did not want to suffer so I took my time. So far 5 months from 1 mg. I'm now at .125 and its been about a month. Once under 1 mg it gets harder. I hope this helps. If you dont want to suffer don't. Slow and steady wins the race. Hope all this helps. Let me know. I had to work and take care of my family and did not want to be sick at all so I did it slowly. You have to really want this and be patient with yourself. You can do this!!!!
    Last edited by Anonymous; 05-23-2017 at 10:09 AM.
    formerdopefiend likes this.

  6. #6
    Foonie is offline New Member
    Join Date
    Feb 2017
    Posts
    7

    Default

    Thanks again for the help & info also well congratulations on your process and how far you've come along it's great to talk to people who know the struggle and the pain that comes with it I'm also working man with a family can't afford any time off but at the same time what's discouraging is you get so low that you don't want to take more to go back up I feel like I'm failing myself n my family doing that.... I definitely see light at the end of the tunnel the silver trick you said to use I'm very hopeful with as I did do that a few times and it helps get through the night I will definitely reach for the goal to only be taking one dose a day . it's such a mind twist to keep yourself pushing forward... I try to read as much success stories as I can as my body has been on opiates since I was 18 and I'm 35 now hoping when off it I get that new high from life itself and a feeling of being me and I really hope that you and everyone else who reads these fights the fight and does as well I'll keep my head up I truly appreciate the support...illl update in a few weeks..thanks again
    formerdopefiend likes this.

  7. #7
    Anonymous Guest

    Default

    You're doing awesome and you have the right mindset. Everyone is different.....You have been on opiates and Sub a long time so be patient with yourself. You are only 35 so you have alot of life ahead. You will love the sober you. I know I do....I feel and this is only my opinion but the younger you are I feel its a little easier. If you are healthy and active that helps alot. Good luck and keep up the good work. Talk in a few weeks.
    formerdopefiend likes this.

  8. #8
    Anonymous Guest

    Default

    I just want to say I think Ricky is right that you may want to start a new thread on the Sub forum. Especially when you get lower and really need the support. I wish I had started a new one in that forum and I'm still thinking about it hoping I can find support in my jump.
    Last edited by Anonymous; 05-29-2017 at 06:16 AM.
    formerdopefiend likes this.

  9. #9
    Foonie is offline New Member
    Join Date
    Feb 2017
    Posts
    7

    Default

    Well kust past 2 weeks I guess I can say I did stabilize I'm taking .25 twice a day I'm able to take it at 6 a.m. and then again around 8 p.m. I was having tremendous difficulty sleeping about a week and a half and then finally was able to get a couple good night's sleep I think I will taper again 25% I know I'm probably going to experience the sleeping issues and withdrawals excetera excetera but I'm hoping to get off this two months I can't believe how many suffer through this the mental game the depression the negativity you put upon yourself it' in real.... I give everyone credit for doing their best and appreciate all the support hopefully someone will see what I'm achieving so far how long it took but if you keep pushing and doing it will be for the best have a great day ..ill keep posting

  10. #10
    Anonymous Guest

    Default

    Hey Foonie,
    You're doing an amazing job. I'm very happy for you as I know this hill is not an easy one to climb. The first thing is you really gotta want it and you do. I can tell. Keep posting, reading, and try to stay busy. There's a thread on here somewhere about vitamins that help with energy and sleep. Hope someone will chime in and let you know if you want to try it. I myself had alot of GI issues and was told by my doc nothing but omeprazole, probiotic, and fiber. Drink LOTS AND LOTS OF water. Not sure if you saw my thread but I jumped 12 days ago and symptoms are mild. More mental at this point. Sleep will come.....Tylenol PM? Melatonin. I dont think either are addicting. Well anyway enough rambling. YAY for you. You're almost FREE!!!!

  11. #11
    Anonymous Guest

    Default

    Hey there,
    How are you?? Hope you are well. Let me know. You can do this!!!

  12. #12
    Robinhood84 is offline New Member
    Join Date
    Jul 2016
    Posts
    1

    Default Good luck to everyone

    Quote Originally Posted by Need Support View Post
    Hi there,
    It takes a while. Wait till you feel normal. Three times a day at .25 is still .75. Too much to really start skipping. If it were me I would take a sliver until you feel good for atleast a week then try the 25% reduction every 4-5 days. 25% not to be confused with .25 mgs. Your doing great. Take it slow and lower your dose only when you feel stable. You will have to go down to .25 1x a day before you think of skipping days. For the amount of time you were on it you are doing great. After you reach .25 1x a day you may even want to take half of that before "jumping". There's a guy on here named dsh1234. Read his thread. May help. I'm at .125 and still not ready to skip days. Take your time. Slow and steady wins the race as Betty would say. Best of luck. You can do it.

    Oh nailed with regarding slow and steady.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22